# SDR DALA2023062905225

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,146 hours, 25,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND GRID BAR LINER LOOSE. REPACKED OPS CK NML PER B757 AMM 52 -12. (4837594)
